# SDR JUK2002F00000

- Difficulty date: December 10, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N65JA
- Make and model: Beech 65-A90-1
- Aircraft serial: LM34
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE WARNING SYSTEM.  AFTER BEGINNING DESCENT FROM 9,000 FEET IN HEAVY RAIN, THE LEFT ENGINE FIRE WARNING SYSTEM ACTIVATED.  ANUNCIATOR REMAINED ILLUMINATED 2 TO 3 MINUTES AND THEN WENT BACK OFF ABOUT THE SAME TIME THE RAIN LIGHTENED UP.  ANOTHER U21 OPERATOR HAS UNVERIFIED REPORT OF A FALSE FIRE WARNING DURING HEAVY RAIN CONDITIONS.
